Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS Gray, ME

May 10, 20154 counties in New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at May 10, 2015, 6:59 PM EDT for 4 counties in New Hampshire. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 6:59 PM EDT (22:59 UTC)
Expired
May 10, 2015, 7:30 PM EDT
In force
31 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Belknap County, NH, Grafton County, NH, Merrimack County, NH, Sullivan County, NH

What was reported inside it

TimeReportWhereRemark
May 10, 7:05 PM EDTTSTM WND DMGGrafton, NHTREES AND POWER LINES DOWN
May 10, 7:25 PM EDTTSTM WND DMGAshland, NHLIMBS AND WIRES DOWN THOMPSON STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WUUS51 KGYX 102259
SVRGYX
NHC001-009-013-019-102330-
/O.NEW.KGYX.SV.W.0002.150510T2259Z-150510T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
659 PM EDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE...
  NORTHWESTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
  SOUTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
  NORTHWESTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...

* UNTIL 730 PM EDT

* AT 658 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER CANAAN...OR 13 MILES EAST OF LEBANON...AND MOVING
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WESTERN LACONIA...FRANKLIN...PLYMOUTH...MEREDITH...NEW LONDON...
  ENFIELD...CANAAN...CANTERBURY...HOLDERNESS...ASHLAND...DANBURY...
  GROTON...CARDIGAN MOUNTAIN STATE PARK...GRAFTON...BELMONT...
  BRISTOL...GRANTHAM...ANDOVER...LYME AND CENTER HARBER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4375 7207 4378 7154 4335 7149 4348 7217
TIME...MOT...LOC 2258Z 277DEG 36KT 4364 7198 

$$

CEMPA
1 follow-up statement
488 
WWUS51 KGYX 102318
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
718 PM EDT SUN MAY 10 2015

NHC019-102327-
/O.CAN.KGYX.SV.W.0002.000000T0000Z-150510T2330Z/
SULLIVAN NH-
718 PM EDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SULLIVAN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4378 7154 4335 7149 4343 7190 4375 7199
TIME...MOT...LOC 2317Z 277DEG 36KT 4362 7173 

$$

NHC001-009-013-102330-
/O.CON.KGYX.SV.W.0002.000000T0000Z-150510T2330Z/
MERRIMACK NH-GRAFTON NH-BELKNAP NH-
718 PM EDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN MERRIMACK...SOUTHEASTERN GRAFTON AND NORTHWESTERN
BELKNAP COUNTIES...

AT 717 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF ASHLAND...OR 9 MILES SOUTH OF PLYMOUTH.
THIS STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
WESTERN LACONIA...FRANKLIN...PLYMOUTH...MEREDITH...CANAAN...
CANTERBURY...HOLDERNESS...ASHLAND...DANBURY...GROTON...CARDIGAN
MOUNTAIN STATE PARK...GRAFTON...BELMONT...BRISTOL...ANDOVER...CENTER
HARBER...HILL...HEBRON...DORCHESTER AND SANBORNTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4378 7154 4335 7149 4343 7190 4375 7199
TIME...MOT...LOC 2317Z 277DEG 36KT 4362 7173 

$$

CEMPA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:49 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 10, 4:49 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KGYX
449 PM EDT SUN MAY 10 2015

.SYNOPSIS...
A COLD FRONT WILL DROP SOUTH THROUGH THE REGION TONIGHT AND WILL
STALL OVER SOUTHERN NEW ENGLAND MONDAY. THE FRONT WILL LIFT NORTH
AHEAD OF LOW PRESSURE APPROACHING FROM THE WEST MONDAY NIGHT. LOW
PRESSURE CROSSING SOUTHERN QUEBEC ON TUESDAY WILL DRIVE A COLD
FRONT THROUGH THE REGION. A TROUGH OF LOW PRESSURE WILL LINGER
OVER THE REGION TUESDAY NIGHT AND WEDNESDAY. HIGH PRESSURE WILL
BUILD IN FROM THE WEST WEDNESDAY NIGHT THROUGH FRIDAY. HIGH
PRESSURE WILL HOLD OVER THE AREA ON SATURDAY.

&&

.NEAR TERM /TONIGHT/...
445PM UPDATE...
OVERALL COVERAGE OF CONVECTION THIS AFTERNOON IS SIGNIFICANTLY
LESS THAN EXPECTED. COLD FRONT STILL STUCK OVER SOUTHERN QUEBEC
AND HAVING A DIFFICULT TIME MAKING PROGRESS SOUTHWARD. SOME
SCATTERED SHOWERS HAVE BEEN NOTED AHEAD OF THE FRONT ACROSS
NORTHERN PARTS OF NEW HAMPSHIRE AND MAINE... MOVING SLOWLY TO THE
EAST. AN EMBEDDED THUNDERSTORM OR TWO HAS OCCURRED AND WILL
CONTINUE TO BE POSSIBLE THIS EVENING. MORE ROBUST CONVECTION HAS
BEEN NOTED ACROSS THE HUDSON VALLEY AND THIS IS EXPECTED TO MOVE
EAST INTO CENTRAL AND SOUTHERN NEW HAMPSHIRE OVER THE NEXT FEW
HOURS. AS IT DOES SO IT SHOULD WEAKEN AT LEAST SOMEWHAT. DID NOT
CHANGE OVERNIGHT LOW TEMPERATURE FORECAST ALTHOUGH CURRENT
FORECAST LOWS IN THE LOW TO MID 50S OVER COASTAL MAINE ARE COMING
INTO DOUBT AS CURRENT SURFACE DEWPOINTS ARE IN THE UPPER 50S TO
LOW 60S.

ORIGINAL DISCUSSION...
COLD FRONT CURRENTLY DRAPED ACROSS SOUTHERN QUEBEC WILL GRADUALLY
DROP SOUTH THROUGH THIS EVENING...EVENTUALLY STALLING OVER
SOUTHERN NEW ENGLAND AFTER MIDNIGHT. AFTERNOON HEATING FINALLY
KICKING OFF CONVECTION OVER NORTHERN NEW ENGLAND AND WILL BE
PUSHING INTO CENTRAL AND SOUTHERN AREAS THROUGH THE REMAINDER OF
THE AFTERNOON AND EVENING. MOST OF THE ACTIVITY WILL DIE OUT THIS
EVENING WITH LOSS OF HEATING BUT WILL INCLUDE SOME LOW CHANCE POPS
FOR THE OVERNIGHT FOR ANY LINGERING SHOWERS. AN INCREASING ONSHORE
FLOW WILL BRING OCEAN STRATUS BACK INTO THE AREA AFTER MIDNIGHT.
LOWS WILL RANGE FROM THE MID 40S TO LOWER 50S IN NORTHEAST ZONES
TO THE MID 50S TO MID 60S IN THE SOUTHWEST.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
MONDAY LOOKING PRETTY DREARY AS THE FRONT REMAINS STALLED TO THE
SOUTH AND MOIST ONSHORE FLOW CONTINUES. WILL SEE PATCHY AREAS OF
DRIZZLE AND SCATTERED SHOWERS. HIGH TEMPERATURES WILL RANGE
THROUGH THE 50S IN MAINE AND IN THE 60S TO MID 70S IN NEW
HAMPSHIRE.

LOW PRESSURE APPROACHING FROM THE WEST MONDAY NIGHT WILL LIFT THE
FRONT NORTHWARD OVERNIGHT. SHOWERS WILL BE LIKELY GRADUALLY
SHIFTING INTO NORTHERN ZONES TOWARD TUESDAY MORNING. LOW WILL BE
IN THE MID 40S TO MID 50S.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MODELS MORE AGGRESSIVE WITH PUSHING THE WARMER SURFACE AIR INTO
THE FORECAST AREA ON TUESDAY MORNING...ESPECIALLY ACROSS NH AND
INTERIOR WESTERN ME...WHICH WILL WILL MEAN TEMPERATURES IN THE
70S ACROSS NH...AND PUSHING TO AROUND 70 AWAY FROM THE COAST IN
MAINE. ALSO WILL BE MORE BREAKS OF SUN AS THE WARM LAYER MIXES
OUT. COLD FRONTAL SYSTEM MOVES ACROSS THE REGION TUESDAY AFTERNOON
AND NIGHT. IT WILL LIKELY OCCUR WITH TWO BOUNDARIES... ONE DURING
THE AFTERNOON WHICH COULD PRODUCE SHOWERS AND THUNDERSTORMS...AND
THEN A SECOND BOUNDARY WHICH WILL MOVE THRU LATE TUESDAY NIGHT
INTO EARLY WEDNESDAY MORNING...WITH ANOTHER ROUND SHOWERS
POSSIBLE...MAINLY IN THE MOUNTAINS. WEDNESDAY WILL BE COOL WITH
WITH A FAIR AMOUNT OF CLOUDS AS COLD POOL MOVES THRU ALOFT...AND
COULD SEE SOME SHOWERS IN THE MOUNTAINS AGAIN.

THURSDAY AND FRIDAY LOOK TO BE FAIR AND DRY WITH NORMAL TO
SLIGHTLY BELOW NORMAL TEMPERATURES AS HIGH PRESSURE MOVES IN.
MODELS CONTINUE TO SHOW A WAVE MOVING OVER THE TOP OF THE RIDGE
THIS WEEKEND AND BRING SOME SHOWERS TO THE REGION...RIGHT NOW
FOCUSED ON SATURDAY. THIS REMAINS A LOW CONFIDENCE PROPOSITION FOR
THE MODELS AT THIS POINT...WHICH MAY BE THE RESULT OF CONVECTIVE
SCALING PROBLEMS. OVERALL...THE TREND IS FOR LARGE SCALE 500MB
RIDGING ACROSS THE EASTERN HALF OF THE UNITED STATES NEXT
WEEKEND.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...ISOLATED THUNDERSTORM THREAT IS GREATEST OVER
INTERIOR NEW HAMPSHIRE THIS EVENING. IFR/LIFR CEILINGS DEVELOP
AFTER MIDNIGHT AND PERSIST THROUGH MONDAY NIGHT.

LONG TERM...EXPECT FLIGHT RESTRICTIONS TO LINGER INTO TUESDAY MORNING
BEFORE IMPROVEMENT TO VFR...BUT WITH A THREAT FOR THUNDERSTORMS IN
THE AFTERNOON. MAINLY VFR EXPECTED WEDNESDAY THRU FRIDAY.

&&

.MARINE...
SHORT TERM...SOUTHWEST FLOW SHIFTS TO NORTHEAST BEHIND A COLD
FRONT TONIGHT INTO MONDAY. FLOW SHOULD BE WELL BELOW ADVISORY
LEVELS.

LONG TERM...A SURGE OF SW FLOW AHEAD OF COLD FRONT COULD PUSH
WINDS BRIEFLY TO SCA LEVELS TUESDAY AFTERNOON OR EVENING...BUT
AFTER THAT WINDS/SEAS STAY BELOW SCA LEVELS THRU FRIDAY.

&&

.FIRE WEATHER...
MUCH HIGHER DEWPOINTS ACROSS THE AREA TODAY ARE LIMITING FIRE
DANGER CONCERNS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE
EXPECTED THROUGH THE EVENING. MORE WIDESPREAD RAIN IS EXPECTED
MAINLY OVER NORTHERN AREAS OVER THE NEXT FEW DAYS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

NEAR TERM UPDATE... KIMBLE
Hazardous weather outlook, May 10, 3:40 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KGYX
340 PM EDT SUN MAY 10 2015

MEZ007>009-012>014-018>028-NHZ001>015-111000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
340 PM EDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY
EVENING. A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-111000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
340 PM EDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND
EARLY EVENING. A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 10, 4:24 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
424 PM EDT SUN MAY 10 2015

MEZ014-021-022-102115-
SOUTHERN SOMERSET ME-INTERIOR WALDO ME-KENNEBEC ME-
424 PM EDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN SOMERSET COUNTY IN MAINE
  INTERIOR WALDO COUNTY IN MAINE
  KENNEBEC COUNTY IN MAINE

* UNTIL 515 PM EDT

* AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR NORRIDGEWOCK...MOVING TO THE EAST AT 40
  MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  SKOWHEGAN...
  PITTSFIELD...
  THORNDIKE...
  MADISON...
  AND NORRIDGEWOCK.

LAT...LON 4454 6914 4465 6989 4480 6990 4485 6930
      4481 6928 4473 6927 4472 6923
TIME...MOT...LOC 2023Z 275DEG 34KT 4473 6985

CEMPA
Special weather statement, May 10, 5:51 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
551 PM EDT SUN MAY 10 2015

NHZ002>004-102230-
NORTHERN CARROLL NH-SOUTHERN COOS NH-NORTHERN GRAFTON NH-
551 PM EDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
  NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE

* UNTIL 630 PM EDT

* AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER BETHLEHEM...MOVING TO THE EAST AT 35
  MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  LITTLETON...
  BETHLEHEM...
  MOUNT WASHINGTON...
  PINKHAM NOTCH...
  AND CRAWFORD NOTCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4417 7195 4432 7178 4425 7108 4399 7119
TIME...MOT...LOC 2149Z 286DEG 28KT 4426 7173

CEMPA
Special weather statement, May 10, 6:24 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
624 PM EDT SUN MAY 10 2015

NHZ005-007-102315-
SOUTHERN GRAFTON NH-SULLIVAN NH-
624 PM EDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  SULLIVAN COUNTY IN NEW HAMPSHIRE

* UNTIL 715 PM EDT

* AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STRAFFORD TO
  NEAR WOODSTOCK...MOVING TO THE EAST AT 30 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THESE STORMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS
  LINE OF STORMS.

* LOCATIONS IMPACTED INCLUDE...
  LEBANON...
  CANAAN...
  ENFIELD...
  CORNISH...
  AND LYME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 4354 7238 4357 7238 4360 7234 4370 7230
      4377 7220 4379 7220 4382 7219 4387 7218
      4387 7203 4385 7174 4344 7202 4344 7206
      4340 7205 4337 7207 4349 7238 4351 7240
TIME...MOT...LOC 2222Z 280DEG 23KT 4384 7241 4361 7247

CEMPA

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 5:51 PM EDTSpecial Weather StatementGYXGrafton39 min
May 10, 6:24 PM EDTSpecial Weather StatementGYXSullivan51 min
May 10, 6:34 PM EDTSevere Thunderstorm WarningGYXGrafton, Sullivan26 min
May 10, 7:11 PM EDTSpecial Weather StatementGYXCarroll49 min
May 10, 7:38 PM EDTSpecial Weather StatementGYXBelknap, Strafford37 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.